# SDR AALA20101213TUL03

- Difficulty date: December 12, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N328AA
- Make and model: Boeing 767223
- Aircraft serial: 22328
- Aircraft time: 91,316 hours, 17,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID GALLEY EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY.  OPS CHECK NORMAL.
